# SDR AWXA200100637

- Difficulty date: December 8, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 50,260 hours, 21,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - EMERGENCY EXIT LIGHTS ON SEATS IN FIRST CLASS INOPERATIVE LT SIDE.  MAINTENANCE REMOVED AND REPLACED FWD LT SEAT EMERGENCY LIGHT BATTERY PACK AND CHARGER BS 368, IAW BMM 33-51-07.
